# SDR DXTA2021072945980

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 4,904 hours, 3,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 745OLS00
- Part serial: 001642
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ENROUTE TO KADS THE CABIN EMERGENCY LIGHTING BEGAN FLASHING AND CONTINUED THROUGH THE DURATION OF THE FLIGHT. //SIGNOFF// T/S SYSTEM REMOVED FWD EMERGENCY BATTERY AND INSTALLED A NEW BATTERY IAW PHENOM 300 AMM 33-52-01-400 ALL OPS CHECKS GOOD. NO FURTHER DISCREPANCIES NOTED.
